# SDR DL757070608

- Difficulty date: May 28, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 49,739 hours, 23,074 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 214N211118
- Condition: Split
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, THE OVERHEAD DISTRIBUTION DUCT AT ROW 33/34 AREA LET GO.  THE RUPTURE CAUSED THE CEILING PANEL TO BE BLOWN OFF INTO THE CABIN.  THE A/C RETURNED TO SJU.
